zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fuzzy proximity spaces. (English) Zbl 0412.54006

MSC:
54A40Fuzzy topology
54E05Proximity structures and generalizations
WorldCat.org
Full Text: DOI
References:
[1] Chang, C. L.: Fuzzy topological spaces. J. math. Anal. appl. 24, 182-190 (1968) · Zbl 0167.51001
[2] Christoph, F. T.: Quotient fuzzy topology and local compactness. J. math. Anal. appl. 57, 497-504 (1977) · Zbl 0357.54008
[3] D. Doicinov, A unified theory of topological spaces, proximity spaces and uniform spaces, Dokl. Akad. Nauk SSSR 156, 21--24. · Zbl 0137.42101
[4] Goguen, J. A.: The fuzzy tychonoff theorem. J. math. Anal. appl. 43, 734-742 (1973) · Zbl 0278.54003
[5] Lowen, R.: Fuzzy topological spaces and fuzzy compactness. J. math. Anal. appl. 56, 621-633 (1976) · Zbl 0342.54003
[6] Lowen, R.: Topologies floues. C. R. Acad. sci. Paris 278, 925-928 (1974) · Zbl 0287.54002
[7] Lowen, R.: Convergence floue. C. R. Acad. sci. Paris 280 (1975) · Zbl 0305.54007
[8] Naimpally, S. A.; Warrack, B. D.: Proximity spaces. (1970) · Zbl 0206.24601
[9] Warren, R. H.: Continuity of mappings on fuzzy topological spaces. Notices amer. Math. soc. 21 (1974)
[10] Wong, C. K.: Covering properties of fuzzy topological spaces. J. math. Anal. appl. 43, 697-704 (1973) · Zbl 0259.54002
[11] Wong, C. K.: Fuzzy points and local properties of fuzzy topology. J. math. Anal. appl. 46, 316-328 (1974) · Zbl 0278.54004
[12] Wong, C. K.: Fuzzy topology: product and quotient theorems. J. math. Anal. appl. 45, 512-521 (1974) · Zbl 0273.54002
[13] Zadeh, L. A.: Fuzzy sets. Inform. contr. 8, 333-353 (1965) · Zbl 0139.24606
[14] Zadeh, L. A.: Probability measures on fuzzy events. J. math. Anal. appl. 10 (1968) · Zbl 0174.49002